# SDR AALA20000439

- Difficulty date: March 9, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Fire
- Location: Entertain Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

ORD - FLT 87 - BEFORE TAXI ELECTRICAL FIRE AT SEAT 27A AND 28A.  ELECTRICAL SMOKE DISSIPATED AFTER ENTERTAINMENT SYSTEM DEACTIVATED.  GROUND INTERRUPT.  (M)
